×

zbMATH — the first resource for mathematics

Gefilterte Summation von Filtern und iterierte Grenzprozesse. I. (German) Zbl 0096.26201

Keywords:
set theory
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Appert, A.: Double limite et prolongement. C. R. Acad. Sci. Paris229, 865-867 (1949). · Zbl 0034.25305
[2] Aumann, G.: Reelle Funktionen. Berlin 1954. · Zbl 0056.05202
[3] Banaschewski, B.: Abstufungen des Kompaktheitsbegriffes. Arch. Math.6, 320-329 (1955). · Zbl 0064.41202 · doi:10.1007/BF01899412
[4] Birkhoff, G.: Moore-Smith convergence in general topology. Ann. Math.38, 39-56 (1937). · JFM 63.0567.06 · doi:10.2307/1968508
[5] Birkhoff, G.: Lattice theory. 2. Aufl. New York 1948. · Zbl 0033.10103
[6] Bourbaki, N.: Topologie générale, Chap. I?II. 2. Aufl. Actual. Sci. Industr.1142 (1951). · Zbl 0042.09201
[7] Bourbaki, N.: Théorie des ensembles, Chap. I?II. Actual. Sci. Industr.1212 (1954). · Zbl 0055.27902
[8] Bourbaki, N.: Théorie des ensembles, Chap. III. Actual. Sci. Industr.1243 (1956). · Zbl 0074.27701
[9] Bourbaki, N., etJ. Dieudonné: Notes de Tératopologie. II. Revue Scientifique 1939, 180-181. · JFM 65.1449.03
[10] Bruns, G.: Durchschnittsdarstellungen von Filtern. Math. Ann.133, 26-38 (1957). · Zbl 0077.16102 · doi:10.1007/BF01343984
[11] Bruns, G.: Zur Struktur von Filtern. Math. Ann.134, 205-224 (1958). · Zbl 0079.38504 · doi:10.1007/BF01343207
[12] Bruns, G., u.J. Schmidt: Zur Äquivalenz von Moore-Smith-Folgen und Filtern. Math. Nachr.13, 169-186 (1955). · Zbl 0064.41001 · doi:10.1002/mana.19550130308
[13] Bruns, G., u.J. Schmidt: Die punktalen Typen topologischer Räume. Math. Japon.4, 133-177 (1957). · Zbl 0088.14802
[14] Choquet, G.: Sur les notions de filtre et de grille. C. R. Acad. Sci. Paris224, 171-173 (1947). · Zbl 0029.07602
[15] Graves, L. M.: The theory of functions of real variables. 2. Aufl. New York 1956. · Zbl 0070.05203
[16] Hahn, H.: Theorie der reellen Funktionen. Bd. 1. Berlin 1921. · JFM 48.0261.09
[17] Haupt, O., G. Aumann u.Ch. Pauc: Differential- und Integralrechnung. Bd. 1. 2. Aufl. Berlin 1948.
[18] Kelley, J. L.: Convergence in topology. Duke Math. J.17, 277-283 (1950). · Zbl 0038.27003 · doi:10.1215/S0012-7094-50-01726-1
[19] Kelley, J. L.: General topology. New York 1955. · Zbl 0066.16604
[20] Kowalsky, H. J.: Beiträge zur topologischen Algebra. Math. Nachr.11, 143-185 (1954). · Zbl 0058.26702 · doi:10.1002/mana.19540110304
[21] Kowalsky, H. J.: Limesräume und Komplettierung. Math. Nachr.12, 301-340 (1954). · Zbl 0056.41403 · doi:10.1002/mana.19540120504
[22] London, F.: Über Doppelfolgen und Doppelreihen. Math. Ann.53, 322-370 (1900). · JFM 31.0245.03 · doi:10.1007/BF01448978
[23] Moore, E. H., andH. L. Smith: A general theory of limits. Am. J. Math.44, 102-121 (1922). · JFM 48.1254.01 · doi:10.2307/2370388
[24] Nöbeling, G.: Zur Theorie der topologischen Räume. Sitzber. bayer. Akad. Wiss. Math.-naturw. Kl.1950, 131-132. · Zbl 0042.41002
[25] Nöbeling, G.: Grundlagen der analytischen Topologie. Berlin 1954. · Zbl 0057.38702
[26] Pauc, Ch.: Ableitungsbasen, Prätopologie und starker Vitalischer Satz. J. reine angew. Math.191, 69-91 (1953). · Zbl 0050.27901 · doi:10.1515/crll.1953.191.69
[27] Pringsheim, A.: Zur Theorie der zweifach unendlichen Zahlenfolgen. Math. Ann.53, 289-321 (1900). · JFM 31.0249.01 · doi:10.1007/BF01448977
[28] Root, R. E.: Iterated limits of functions on an abstract range. Bull. Am. Math. Soc.17, 538-539 (1911). · JFM 42.0306.02 · doi:10.1090/S0002-9904-1911-02105-X
[29] Root, R. E.: Iterated limits in general analysis. Am. J. Math.36, 79-104 u. 105-133 (1914). · JFM 45.0426.01 · doi:10.2307/2370519
[30] Schmidt, J.: Beiträge zur Filtertheorie. I. Math. Nachr.7, 359-378 (1952). · Zbl 0047.05602 · doi:10.1002/mana.19520070605
[31] Schmidt, J.: Beiträge zur Filtertheorie. II. Math. Nachr.10, 197-232 (1953). · Zbl 0053.02905 · doi:10.1002/mana.19530100309
[32] Schmidt, J.: Konfinalität. Z. math. Logik u. Grundl. Math.1, 271-303 (1955). · Zbl 0067.02903 · doi:10.1002/malq.19550010405
[33] Schmidt, J.: Die transfiniten Operationen der Ordnungstheorie. Math. Ann.133, 439-449 (1957). · Zbl 0088.26102 · doi:10.1007/BF01343757
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.